# SDR UIEA2014070500314

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 8,619 hours, 22,873 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Not Seated
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FWD ENTRY DOOR EICAS ALERT MSG RECEIVED IN FLIGHT.  FOUND POSITION FLAG ON DOOR NOT FULLY SEATED JUST BELOW DOOR HANDLE.  INSPECTED & CYCLED DOOR SEVERAL TIMES, NO DEFECTS NOTED IAW AMM 52-11-00-715-128.
